# SDR AALA20160206001

- Difficulty date: February 5, 2016
- Submitted: February 15, 2016
- Operation: Air carrier
- Aircraft: N984NN
- Make and model: Boeing 737823
- Aircraft serial: 31234
- Aircraft time: 153 hours, 62 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: 92507
- Part serial: RB74308
- Condition: Faulty
- Location: Zone 200
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GNDED.  RT ENG OIL FILTER BYPASS LIGHT ILLUMINATED DURING TAKEOFF ROLL.  TAKEOFF ABORTED AT APPROX 110 KNOTS.  R & R SCAVENGE OIL FILTER CLOGGING TRANSMITTER IAW 79-21-07.  ACCOMPLISHED TEST 3B PART POWER LEAK CHECK IAW 71-00-00-700-823-F00.  OPERATIONAL & LEAK CHECKED GOOD.
